# SDR ASAA2018062195137

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,919 hours, 13,545 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED.  ACCOMPLISHED CONTROLLER BITE IAW 21-61-00-700-806-002.  FOUND FLT DECK TRIM VALVE FAULTED. RESET SUCCESSFUL. OPS GOOD IAW AMM 21-01-00-700-807-002. NO HISTORY LAST 90 DAYS.
